# SDR V0XD20180324001

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP BOTTOM SURFACE HAS A DENT. REPAIRED DENT ON LT WING IB FLAP BOTTOM SURFACE IAW SRM 57-52-01.
